MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 2 STD OFFSET; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 2 STD OFFSET; HIP FEMORAL STEM/SLEEVE
Catalog Number 101204020
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 09/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the size 2 stem was much thicker than the profile of the broach.The surgeon requested another stem because he could tell just by looking at it that it was too large.It sat over a cm proud of the broach.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned product finds nothing outward to suggest a product problem.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .
 
Event or Problem Description
Complaint description: der states that the size 2 stem was much thicker than the profile of the broach.The surgeon requested another stem because he could tell just by looking at it that it was too large.It sat over a cm proud of the broach.

Brand Name
TRI-LOCK BPS SZ 2 STD OFFSET
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6942080
Report Number1818910-2017-26383
Device Sequence Number16316595
Product Code KWA
UDI-Device Identifier10603295000730
UDI-Public10603295000730
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101204020
Device Lot NumberC60577
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2017
Initial Date Received by Manufacturer 09/12/2017
Supplement Date Received by Manufacturer10/13/2017
03/06/2018
Initial Report FDA Received Date10/11/2017
Supplement Report FDA Received Date10/24/2017
03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight100